Arkiv för Matematik

  • Ark. Mat.
  • Volume 50, Number 2 (2012), 269-278.

Blaschke condition and zero sets in weighted Dirichlet spaces

Dominique Guillot

Full-text: Open access

Abstract

Let D(μ) be the Dirichlet space weighted by the Poisson integral of the positive measure μ. We give a characterization of the measures μ equal to a countable sum of atoms for which the Blaschke condition is a necessary and sufficient condition for a sequence to be a zero set for D(μ).

Note

Work supported by scholarships from NSERC (Canada) and FQRNT (Quebec).

Article information

Source
Ark. Mat., Volume 50, Number 2 (2012), 269-278.

Dates
Received: 26 April 2010
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485907177

Digital Object Identifier
doi:10.1007/s11512-011-0151-7

Mathematical Reviews number (MathSciNet)
MR2961322

Zentralblatt MATH identifier
1270.30021

Rights
2011 © Institut Mittag-Leffler

Citation

Guillot, Dominique. Blaschke condition and zero sets in weighted Dirichlet spaces. Ark. Mat. 50 (2012), no. 2, 269--278. doi:10.1007/s11512-011-0151-7. https://projecteuclid.org/euclid.afm/1485907177


Export citation

References

  • Carleson, L., On the zeros of functions with bounded Dirichlet integrals, Math. Z. 56 (1952), 289–295.
  • Carleson, L., Sets of uniqueness for functions regular in the unit circle, Acta Math. 87 (1952), 325–345.
  • Carleson, L., A representation formula for the Dirichlet integral, Math. Z. 73 (1960), 190–196.
  • Mashreghi, J. and Shabankhah, M., Zero sets and uniqueness sets with one cluster point for the Dirichlet space, J. Math. Anal. Appl. 357 (2009), 498–503.
  • Nagel, A., Rudin, W. and Shapiro, J., Tangential boundary behavior of functions in Dirichlet-type spaces, Ann. of Math. 116 (1982), 331–360.
  • Richter, S. and Sundberg, C., A formula for the local Dirichlet integral, Michigan Math. J. 38 (1991), 355–379.
  • Richter, S. and Sundberg, C., Multipliers and invariant subspaces in the Dirichlet space, J. Operator Theory 28 (1992), 167–186.
  • Shapiro, H. S. and Shields, A. L., On the zeros of functions with finite Dirichlet integral and some related function spaces, Math. Z. 80 (1962), 217–299.